# SDR IPXA2014092684403

- Difficulty date: September 9, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 26,360 hours, 17,512 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION C-14, PANEL 198LR HAS EVIDENCE OF LIGHT CORROSION ON UPPER SURFACE CORROSION OUT OF LIMITS.  REPLACED CHORD IAW SRM 51-40-02-06 PARA 4 AND 7 AND DWG 149N7633, REV H.
